# SDR DALA1113150987

- Difficulty date: February 22, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 51,905 hours, 38,174 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Defective
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AT CRUISE THE FLIGHT ATTENDANTS REPORTED SMOKE SMELL AND HAZE IN THE MID CABIN.  CREW COMPLIED WITH THE QRH AND TURNED OFF CERTAIN COMPONENTS AND CIRCUIT BREAKERS.  SMOKE GENERATION STOPPED AND DECREASED.  FLIGHT LANDED WITHOUT FURTHER INCIDENTS.  GSO MAINTENANCE FOUND RECIRCULATION FAN  TRIPPING ITS CIRCUIT BREAKER AND PLACED THE SYSTEM ON MEL.  ATL MAINTENANCE REPLACED CABIN RECIRCULATION FAN AND RELAY R2-59 PER THE AMM.  RECIRCULATION FAN CHECKS GOOD AND MCO/PLAC REMOVED.
